# SDR AALA201704179004

- Difficulty date: February 2, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370569206
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON THE LEFT BOX BEAM, PRESSURE PLATE FASTENER HOLE AT FRAME 43 BETWEEN Y1292 AND Y1650. REPLACED PRESSURE PLATE SRM 51-72-11.
